MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES DEVICE; DEVICE, WARMING. BLOOD AND PLASMA

SMITHS MEDICAL ASD, INC. LEVEL 1 TRAUMA FAST FLOW DISPOSABLES DEVICE; DEVICE, WARMING. BLOOD AND PLASMA
Model Number Y-INJ
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, no visual and functional testing could be performed.The reported issue could not be confirmed due to the fact that no samples, pictures or videos were received to perform a thorough investigation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that male part of the lure connector detached and became stuck in patients central line.No patient injury was reported.

Brand Name
LEVEL 1 TRAUMA FAST FLOW DISPOSABLES DEVICE
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key15272093
Report Number3012307300-2022-15809
Device Sequence Number6475776
Product Code KZL
UDI-Device Identifier30695085403108
UDI-Public30695085403108
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberY-INJ
Device Catalogue NumberY-INJ
Device Lot Number3751809
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Initial Report FDA Received Date08/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown